Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 119, Number 2

All articles in this issue are freely accessible.

Fixed point theorems on infinite dimensional manifolds
Felix E. Browder.
Trans. Amer. Math. Soc. 119 (1965), 179-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195082
On Bieberbach-Eilenberg functions. III
James A. Jenkins.
Trans. Amer. Math. Soc. 119 (1965), 195-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0181742
Sign-invariant random variables and stochastic processes with sign-invariant increments
Simeon M. Berman.
Trans. Amer. Math. Soc. 119 (1965), 216-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0185651
Constant functions and left invariant means on semigroups
Theodore Mitchell.
Trans. Amer. Math. Soc. 119 (1965), 244-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193523
On sets of completeness for families of Haar functions
J. J. Price and Robert E. Zink.
Trans. Amer. Math. Soc. 119 (1965), 262-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0184023
The radial heat polynomials and related functions
L. R. Bragg.
Trans. Amer. Math. Soc. 119 (1965), 270-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0181769
On affine symmetric spaces
Sebastian S. Koh.
Trans. Amer. Math. Soc. 119 (1965), 291-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0184170
Probability and the $(C,r)$ summability of Fourier series
Walter A. Rosenkrantz.
Trans. Amer. Math. Soc. 119 (1965), 310-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0182047
A generalization of Brauer characters
W. F. Reynolds.
Trans. Amer. Math. Soc. 119 (1965), 333-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0181672
Vector-valued analytic functions
Daniel O. Etter.
Trans. Amer. Math. Soc. 119 (1965), 352-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0188750